See Alike in...

Alike App

Browser

IcedChai

605d

I started Adderall 10 mg 2x a day about a week ago and while its helped me mentally, physically I feel off...like shakey? Just sitting down my Heart Rate is 92. i find myself taking extra deep breaths. Does anyone else know what I'm talking about/experience this?

Top reply
    • Atusin

      605d

      yeah, I lowered my dose for that exact reason

    • Atusin

      605d

      yeah, I lowered my dose for that exact reason

    • IcedChai

      605d

      Okay any tips on timing it? I feel so tired now and I last took it 6 hours ago. I'm thinking I waited too long for the 2nd dose.

    • autisticfrog

      605d

      If you're taking XR, try asking about only taking one dose. It happens to me, too, especially if I missed a dose and it's the day after when I take it like normal. Eating can help, or taking a nap. Overall as long as you keep your brain stimulated it helps.

    • NelCat

      605d

      Adderall does increase blood pressure.

    • NelCat

      605d

      I know what you're talking about for sure. Most of the time, i take a whole pill in the morning and only half a pill for my second dose if I feel like it's too much.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion